Journal of Mathematics of Kyoto University

About interactions between Banach-Lie groups and finite dimensional manifolds

Hideki Omori and Pierre de la Harpe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 12, Number 3 (1972), 543-570.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523479

Digital Object Identifier
doi:10.1215/kjm/1250523479

Mathematical Reviews number (MathSciNet)
MR315737

Zentralblatt MATH identifier
0271.58006

Citation

Omori, Hideki; de la Harpe, Pierre. About interactions between Banach-Lie groups and finite dimensional manifolds. J. Math. Kyoto Univ. 12 (1972), no. 3, 543--570. doi:10.1215/kjm/1250523479. https://projecteuclid.org/euclid.kjm/1250523479


Export citation